You are here

Papp Ágoston

Papp Ágoston

Papp Ágoston
Name: Papp Ágoston
Other profiles: MTMT

Publication list

Uploaded publications:
6
Publications in DEA:
6
OA:
3
Date range:
2018-2022
2022
  1. Hajdu, L., Papp, Á., Tijdeman, R.: The Prouhet-Tarry-Escott problem, indecomposability of polynomials and Diophantine equations.
    Ramanujan J. 58 (4), 1075-1093, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Hajdu, L., Papp, Á.: Uniform bounds for the number of powers in arithmetic progressions.
    Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 116 (4), 1-7, 2022.
    Journal metrics:
    Q1 Algebra and Number Theory
    Q1 Analysis
    Q1 Applied Mathematics
    Q1 Computational Mathematics
    Q1 Geometry and Topology
2021
2020
  1. Hajdu, L., Papp, Á.: Polynomial values of products of terms from an arithmetic progression.
    Monatsh. Math. 193 (3), 637-655, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2018
  1. Hajdu, L., Papp, Á.: On asymptotic density properties of the sequence (n!).
    Acta Arith. 184 (4), 317-340, 2018.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Hajdu, L., Papp, Á., Szakács, T.: On the equation A!B! =C!.
    J. Number Theory. 187 160-165, 2018.
    Journal metrics:
    Q1 Algebra and Number Theory
updated: 2024-04-14, 02:03

SCImago quartiles of
scientific journal articles

Number of scientific articles: 5
Q1 2 (40%)
Q2 3 (60%)
-
OK

SCImago subject areas and categories

Mathematics (5)
Algebra and Number Theory (4)
Analysis (1)
Applied Mathematics (1)
Computational Mathematics (1)
Geometry and Topology (1)
Mathematics (miscellaneous) (1)

Genre chart

Year chart

Language chart

Other co-authors